# SDR AALA201607299040

- Difficulty date: July 2, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: D53370569206
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX PRESSURE DECK PLATE CRACKED AT FRAME 43 AND +Y1650.  REPLACED THE DECK PLATE IAW SRM 51-72-11 AND DRAWING 53370500
